Going to the doctor tomorrow

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Regular Member

Date Joined May 2008
Total Posts : 59
   Posted 5/12/2009 8:35 AM (GMT -6)   
I have my appt when my theripist and doctor tomorrow . I have done really good this month with my axienty and panic and have got out of the house a wee bit more . But the meds they had me on just seem to make me sick from the side effects so i quit taking them .. Dont worry i told the doctor ... I do take the Valium still just to relax me when my axienty is up on that day . I am wondering about some meds that i could ask my doctor to put me on that will help better with less side effect . One that would treat depression and panic attacks that would just be one pill instead of 3 . I would write down the meds i was taking but cant remember tha names of them cause i already threw them away due to i have children in my home and dont want to have pills around the house that are not being used if that makes any sense . All the meds i was on before seem to make my axienty worse than better also but i believe that was cause of the side effects ...

Forum Moderator

Date Joined Apr 2007
Total Posts : 32602
   Posted 5/12/2009 8:44 AM (GMT -6)   

Good Morning,

The new SSNIs (Cymbalta)  treat both depression and anxiety. I hope you are able to come up with a medication that works for you and I a sure other members will have input for you. 

Good luck with your appointment.



Kitt, Co-Moderator:
Co-Moderator Depression
Moderator: GERD/Heartburn
http://www.healingwell.com/donate *~*
Not a mental health professional of any kind
Peace does not dwell in outward things, but within the soul
Clickable Link: Anxiety-Panic Resources

Veteran Member

Date Joined Dec 2008
Total Posts : 1015
   Posted 5/12/2009 6:35 PM (GMT -6)   
Jenny, good luck with your appts. tomorrow. You'll feel better after having a good talk. Let us know what transpires and I hope you feel better soon!
Anxiety Disorder
40 mg. Prozac, Ativan as needed.

Regular Member

Date Joined May 2009
Total Posts : 25
   Posted 5/13/2009 3:59 AM (GMT -6)   
Sorry I don't have any advice on what meds, since I haven't gotten any yet. But let us know what he gives you. I'd like something with less side effects whenever I get meds too.
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, October 21, 2016 4:57 PM (GMT -6)
There are a total of 2,709,756 posts in 298,839 threads.
View Active Threads

Who's Online
This forum has 153357 registered members. Please welcome our newest member, imtostinit.
363 Guest(s), 12 Registered Member(s) are currently online.  Details
alephnull, Chapelle, 81GyGuy, imtostinit, RobertC, NashvilleNerd, jennydancingfish, Rigby, Mercy&Grace, Hilander64, Don_D, iPoop

Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer